# SDR SWIA200718288

- Difficulty date: April 17, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,912 hours, 10,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKED BRACKET INSIDE ACCESS HOLE (832BR) ON AFT SIDE OF DOOR, DISCOVERED AT C-CHECK.  INSTALLED NEW INTERCOSTAL P/N 601R-31902-3185  IAW CRJ200 SRM 51-42-06 PG 11.
